# SDR AALA20110606TUL02

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 4,094 hours, 1,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15D EMERGENCY EGRESS LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 15D EMERGENCY EGRESS LIGHT.  OPS CHECK NORMAL.
